# SDR 2011FA0000161

- Difficulty date: March 8, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N990LC
- Make and model: Lear 35A
- Aircraft serial: 483
- Aircraft time: 10,337 hours
- Engine: Garrtt TPE7315A
- Engine time: 10,230 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 10,337 hours, 8,812 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CRUISING AT FL400 FOR APPROX 1 HR 45 MIN WITH NO INDICATION AT ANYTIME, SUSPECTED LIGHT EMERGENCY BLEED AIR ACTIVATED, SUSPECTED LIGHT DUE TO THE INCREASE IN THE CABIN TEMP.  WITH A DISTINCT HOT ODOR FILLING UP IN THE ACFT CABIN, THE FLIGHT CREW DESCENDED TO FL100, BEGAN CHECK LIST PROCEDURES TO CYCLE THE PRESSURIZATION SWITCH TO MANUAL MODE AND THEN BACK TO AUTO.  BLEED VALVE APPEARED TO RESET, CABIN TEMP STABILIZED. FLIGHT CREW SLOWING ASCENDED TO FL240, CABIN TEMP WAS STABILE. FLIGHT CREW DECIDED TO ERROR ON THE SIDE OF CAUTION AND LAND TO HAVE FURTHER MX PERFORMED ON THE ACFT.  THE TECH CONDUCTED A GROUND ENGINE RUN AND PRESSURIZED THE ACFT.  PERFORMED AN EMERGENCY PRESSURIZATION CHECK OF THE SYS, SEVERAL CYCLES THROUGH.  NO FAULTS FOUND, SYS FUNCTION NORMAL.  FLIGHT CREW THEN CONTINUED ON TO THEIR FINAL DESTINATION WITH NO FAULT NOTED.
